MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ HAEMOPHILUS INFLUENZAE ANTISERUM TYPE D; ANTISERA, ALL TYPES, H. INFLUENZA

LEE LABORATORIES, INC. BD DIFCO¿ HAEMOPHILUS INFLUENZAE ANTISERUM TYPE D; ANTISERA, ALL TYPES, H. INFLUENZA
Catalog Number 227901
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the bd difco¿ haemophilus influenzae antiserum type d, a false positive result was obtained.There was no report of patient impact.Report 3 of 3.
 
Additional Manufacturer Narrative
H6.Investigation summary: no returns were received for this complaint.To investigate the complaint on catalog 227901, lot 3159723, a retained sample of the complaint lot was tested, according to the product instructions for use, with available cultures representing haemophilus influenzae type d.For each antiserum test, a portion of culture was removed from the agar plate and mixed into one drop of antiserum on a slide.In addition, each culture was tested in a drop of saline to check for roughness.Each slide was rotated for 1 minute before reading the reaction.Results were as follows: 4+ reactions were observed with the retain tested, with the type d cultures tested.No reactivity was observed when the cultures were tested in saline.The complaint was not confirmed based on the testing performed.The batch history record for the lot was reviewed and found satisfactory.Complaints for the product line were reviewed.There have been no other complaints in the three-year period reviewed; bd will continue to monitor for trends.No corrective action is needed at this time.
 
Event or Problem Description

Brand Name
BD DIFCO¿ HAEMOPHILUS INFLUENZAE ANTISERUM TYPE D
Common Device Name
ANTISERA, ALL TYPES, H. INFLUENZA
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18894873
Report Number1025402-2024-00004
Device Sequence Number6248236
Product Code GRP
UDI-Device Identifier00382902279013
UDI-Public(01)00382902279013
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/16/2026
Device Catalogue Number227901
Device Lot Number3159723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown